Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can hepatitis A recur after a brief period of recovery ?

hello, this is pritisha.. my father has been undergoing treatment at Appolo Hospital per the reports he is suffering from Hepatitis A and major liver damage. it is been mentioned in the report that his HAV-IgM is positive and ANTI HCV ELISA is negative. before treatment his bilirubin direct was 15.9 and bilirubin unconjugated is 4.5, amounting to a total bilirubin of 20.4... after treatment, his skin colour became normal.. but after 12 days; i.e from today we have seen the yellow rashes all over his body as well as his eyes. he s feeling weak again despite of taking proper medicines advised by the doctor. the medicines given are- Tab Hepiral(400), Livopill-DS, Golbi SR(450), Nexprofast(40mg), Lesuride (25mg), syrup Betonin, tricane..... i just want to know, after being recovered a little bit, why he has developed the yellow colour again which became normal till yesterday? is this a serious symptom? am worried... please suggest.. thank you
Asked On : Tue, 14 Jun 2011
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hello, Pritisha

the yellow rashes can be due to increased bilirubin levels , get these levels checked.
They might have recurred due to an obstruction in the bile passages in or near the liver

it can be serious i suggest your father should be examined .
Answered: Tue, 14 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor